MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM VA LOCKING SCREW STARDRIVE 18MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4MM VA LOCKING SCREW STARDRIVE 18MM; PLATE, FIXATION, BONE
Catalog Number 02.210.118
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that customer reported received the correct package, however the item inside was incorrect.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d4 lot.Corrected: d4 primary udi number.H3, h6: photo investigation: visual analysis of the photo revealed that two screws of different sizes were observed.One of the screws appears to be a va lockscr ø2.4 self-tap l18 sst.However; the second one identify a product code or batch number was not possible.In addition, only part of the plastic bag is visible, making it impossible to determine if it is completely sealed or shows any signs of opening or damage.With the evidence provided is not possible determined a complete potential cause.Due to observed condition, the depuy synthes team forward the photos to manufacturer which conducted a visual inspection.Following investigation was performed by the supplier.Based on the photographic evidence to jabil monument, two screw products were observed inside the pouch.However, after reviewing the device history record (dhr) and the available photographs, were unable to confirm that the issue of two screws in one pouch originated at jabil monument.Because the product was not returned, it could not determine the origin or size of the second screw.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed for va lockscr ø2.4 self-tap l18 sst.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: supplier-mark two engineering / inspected, packaged and released by: monument.Release to warehouse date: 01-aug-2025.Part number: 02.210.118, 2.4mm va locking screw stardrive 18mm.Lot number: 78020p5 (non-sterile).Lot quantity: (b)(4).Component parts were not reviewed as the reported complaint condition of ¿customer reported received incorrect package inside¿ does not indicate breakage.Therefore, review of the raw material would not be pertinent to the reported complaint condition.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 78020p5.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA LOCKING SCREW STARDRIVE 18MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24378132
Report Number8030965-2026-01615
Device Sequence Number11997281
Product Code HRS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.210.118
Device Lot Number78020P5
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/20/2026
03/06/2026
09/09/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/24/2026
03/30/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown